MAUDE Adverse Event Report: MIAMI DEVICE SOLUTIONS CERCLAGE BUTTON, 3.5T

MIAMI DEVICE SOLUTIONS CERCLAGE BUTTON, 3.5T
Model Number MDS110302C
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 03/09/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient had irritation on his shoulder, and the subject revision surgery had less to do with hardware and more to do with soft tissue evaluation.During the soft tissue (nerve) evaluation the surgeon decided to remove two cerclage buttons (part#: mds110302c lot#: 116464) and cerclage wire (unknown manufacturer, unknown part number, unknown, lot number).The items were replaced with two screws and two locking caps.There were no reported delays to the procedure and no impact to the patient's outcome as a result of the revision surgery.Product will not be returned.

Brand Name
CERCLAGE BUTTON, 3.5T
Common Device Name
CERCLAGE BUTTON, 3.5T
Manufacturer (Section D)
MIAMI DEVICE SOLUTIONS
7620 nw 25 st suite 3 & 4
miami FL 33122
MDR Report Key11544253
Report Number3009222247-2021-00005
Device Sequence Number17165653
Product Code HRS
UDI-Device Identifier10812269023150
UDI-Public(01)10812269023150(10)116464
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K172786
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMDS110302C
Device Catalogue NumberMDS110302C
Device Lot Number116464
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR